# SDR HALA2009110800511

- Difficulty date: November 8, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 76,835 hours, 13,954 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Loop
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - EICAS AND STATUS MSG, APU FIRE LOOP 1 DISPLAYED.  FOUND 500 OHMS TO GRD ON LOOP WIRING. CLEANED CONNECTORS ON UPPER AND LWR LOOPS, PROBLEM CORRECTED.  OPS CKS GOOD. FIM26-15-00.
